# SDR MASA200700478

- Difficulty date: August 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 13,272 hours, 12,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7190 AVP - EMERGENCY PATH LIGHTING INOP.  MX RESET AND RECHARGED SYSTEM, OPS CHECKED GOOD.
